# SDR C2XA07RI097

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 22,307 hours, 16,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 20131A
- Part serial: 92579
- Condition: Inoperative
- Location: Emergency Light
- Part time: 3,603 hours, 2,804 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE, MX FOUND GALLEY SERVICE LIGHT INOPERATIVE.  MX REMOVED AND REPLACED NR 2 EMERGENCY LIGHT INVERTER AND PERFORMED OPERATIONAL SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
